# SDR ASAA2019081730415

- Difficulty date: August 17, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 49,300 hours, 14,675 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400018160
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE ESN TREND DATA SHOWS A SUDDEN INCREASE IN LOW PRESSURE ROTOR VIBRATION LEVELS. GROUNDED - YES. DURING #2 ENGINE FAN LUBE FOUND PLATFORMS AND SPACERS WORN CAUSING FAN BLADES TO BE LOOSE. NO EXCESS LUBE FOUND. REPLACED ALL 24 PLATFORMS AND SPACERS. VIBE SURVEY TEST 7 TO BE PERFORMED ON T/C 78472010.
